# SDR AALA20030924

- Difficulty date: August 29, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHTS WERE INOPERATIVE AT SEAT 17D.  REPLACED THE EMERGENCY LIGHT ASSEMBLY AT SEAT 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
